MathSciNet Relay Station
MathSciNet bibliographic data
MR202179 (34 #2052) 60.40
Dambis, K. È. On decomposition of continuous submartingales. (Russian) Teor. Verojatnost. i Primenen. 10 1965 438–448.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement